Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Fever with chemo/radiation was posted 12/31/2001 09:06 pm by Joy
E-mail Address: jmccully@apr.com

Message Text
I had a similar experience to that in Carol's reply. I had fever and chills quite a lot when I had the 5FU/radiation, and then the gemzar for many weeks. I didn't go to the hospital for transfusions but had lots of anemia and shots and other hospitalizations (and a blood clot) Was so sick by the last two weeks of chemo/radiation that I had to use a wheel chair and be lifted onto the radiation machine. Was sick all through the gemzar treatments. This doesn't mean it is the same experience as your Dad's, but my (and Carol's) is a fairly common experience. It's just a really hard treatment for most, but your oncologist has hopefully seen enough responses to chemo/pc that they're giving you good advice. I took a daily 25 mg Vioxx. Best wishes. Joy

Reply to this message | Return to Main Message List
Responses

No replies on file.


*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am